BibTeX record journals/tit/LiZLQ22

download as .bib file

@article{DBLP:journals/tit/LiZLQ22,
  author    = {Kangquan Li and
               Yue Zhou and
               Chunlei Li and
               Longjiang Qu},
  title     = {Two New Families of Quadratic {APN} Functions},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {68},
  number    = {7},
  pages     = {4761--4769},
  year      = {2022},
  url       = {https://doi.org/10.1109/TIT.2022.3157810},
  doi       = {10.1109/TIT.2022.3157810},
  timestamp = {Tue, 28 Jun 2022 21:07:46 +0200},
  biburl    = {https://dblp.org/rec/journals/tit/LiZLQ22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics